Central automorphisms of free nilpotent Lie algebras


Oztekin O., EKİCİ N.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.16, no.11, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 11
  • Publication Date: 2017
  • Doi Number: 10.1142/s021949881750205x
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

Let L-m,L- n be the free nilpotent Lie algebra of finite rank m, m >= 2 and nilpotency class n - 1 over a field of characteristic zero. We give a characterization of central automorphisms of L-m,L- n and we find sufficient conditions for an automorphism of L-m,L- n to be a central automorphism.